# SDR SWAA2013051315909

- Difficulty date: May 6, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 36,054 hours, 20,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EXTERNAL EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BULB PER AMM.
